Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Dynnikov Ivan Alekseevich
(recent publications)
| by years | scientific publications | by types |



   2021
1. Ivan Dynnikov, Maxim Prasolov, “Rectangular diagrams of surfaces: distinguishing Legendrian knots”, J. Topol., 14:3 (2021), 701–860 , arXiv: 1712.06366  mathnet  crossref;
2. Ivan Dynnikov, Vera Sokolova, “Multiflypes of rectangular diagrams of links”, J. Knot. Theor. Ramif., 30:6 (2021), 2150038 , 15 pp., arXiv: 2009.02247  mathnet  crossref  isi  scopus;
3. I.Dynnikov, V.Shastin, “Distinguishing Legendrian knots with trivial orientation-preserving symmetry group”, Algebraic and Geometric Topology, 2021 (to appear) , arXiv: 1810.06460
4. Ivan Dynnikov, “Counting intersections of normal curves”, J. Algebra, 2021, 1–51 (Published online) , arXiv: 2010.01638  mathnet  crossref  scopus; (Published online)

   2020
5. Ivan Dynnikov, Pascal Hubert, Alexandra Skripchenko, Dynamical systems around the Rauzy gasket and their ergodic properties, 2020 , 30 pp., arXiv: 2011.15043
6. Ivan Dynnikov, Maxim Prasolov, “Rectangular diagrams of surfaces: the basic moves”, Proc. Int. Geom. Cent., 13:4 (2020), 50–88 , arXiv: 2011.04995  mathnet  crossref  scopus;
7. A. V. Borisov, I. A. Dynnikov, A. A. Glutsyuk, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The conference “Dynamics in Siberia”, Novosibirsk, February 24–29, 2020”, Sib. elektron. matem. izv., 17 (2020), 68–96  mathnet  crossref  isi;

   2019
8. I. A. Dynnikov, D. V. Millionshchikov, Mat. Pros., 23, MCCME, Moscow, 2019, 7–19  mathnet
9. I. A. Dynnikov, A. A. Glutsyuk, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The Conference “Dynamics in Siberia”, Novosibirsk, February 25 – March 2, 2019”, Sib. elektron. matem. izv., 16 (2019), 16–39  mathnet  crossref  mathscinet
10. I. A. Dynnikov, “Transverse-Legendrian links”, Siberian Electronic Mathematicsl Reports, 16 (2019), 1960–1980 , arXiv: 1911.11806  mathnet  crossref  mathscinet  zmath  isi  scopus
11. S. P. Novikov, R. De Leo, I. A. Dynnikov, A. Ya. Mal'tsev, “Theory of Dynamical Systems and Transport Phenomena in Normal Metals”, J. Exp. Theor. Phys., 129:4 (2019), 710–721  mathnet  crossref  crossref  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
12. Ivan Dynnikov, Maxim Prasolov, “Classification of Legendrian Knots of Topological Type $7_6$ with Maximal Thurston–Bennequin Number”, J. Knot. Theor. Ramif., 28:14 (2019), 1950089 , 13 pp., arXiv: 1901.03600  mathnet  crossref  mathscinet  isi  scopus

   2018
13. Topologiya i fizika, Sbornik statei. K 80-letiyu so dnya rozhdeniya akademika Sergeya Petrovicha Novikova, Trudy MIAN, 302, ed. V. M. Bukhshtaber, I. A. Dynnikov, O. K. Sheinman, MAIK Nauka/Interperiodika, M., 2018 , 399 pp.  mathnet
14. I. A. Dynnikov, “Bounded discrete holomorphic functions on the hyperbolic plane”, Proc. Steklov Inst. Math., 302 (2018), 186–197  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
15. V. M. Buchstaber, V. A. Vassiliev, A. Yu. Vesnin, I. A. Dynnikov, Yu. G. Reshetnyak, A. B. Sossinsky, I. A. Taimanov, V. G. Turaev, A. T. Fomenko, E. A. Fominykh, A. V. Chernavsky, “Sergei Vladimirovich Matveev (on his 70th birthday)”, Russian Math. Surveys, 73:4 (2018), 737–746  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
16. I. A. Dynnikov, V. A. Shastin, “On equivalence of Legendrian knots”, Russian Math. Surveys, 73:6 (2018), 1125–1127  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
17. I. A. Dynnikov, A. A. Glutsyuk, G. N. Kulipanov, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The Conference «Dynamics in Siberia» dedicated to the 90th anniversary of B. V. Chirikov, Novosibirsk, February 26–March 4, 2018”, Sib. elektron. matem. izv., 15 (2018), 10–38  mathnet  crossref  mathscinet  mathscinet  zmath  isi  scopus

   2017
18. Ivan Dynnikov, Alexandra Skripchenko, “Minimality of interval exchange transformations with restrictions”, J. Mod. Dyn., 11 (2017), 219–248 , arXiv: 1510.03707  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)
19. I. A. Dynnikov, M. V. Prasolov, “Rectangular diagrams of surfaces: representability”, Sb. Math., 208:6 (2017), 791–841  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 1)
20. I. A. Dynnikov, A. A. Glutsyuk, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The conference Dynamics in Siberia, Novosibirsk, February 26–March 4, 2017”, Sib. elektron. matem. izv., 14 (2017), 7–30  mathnet  crossref  mathscinet  isi

   2016
21. I. A. Dynnikov, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The Conference Dynamics in Siberia, Novosibirsk, February 29–March 4, 2016”, Sib. elektron. matem. izv., 13 (2016), 1–41  mathnet (cited: 1)  crossref  mathscinet  isi

   2015
22. Trans. Moscow Math. Soc., 76:2 (2015), 251–269  mathnet  crossref  mathscinet  elib  elib  scopus (cited: 8)
23. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2014
24. I. Dynnikov, A. Skripchenko, “On typical leaves of a measured foliated 2-complex of thin type”, Topology, Geometry, Integrable Systems, and Mathematical Physics: Novikov's Seminar 2012–2014, Advances in the Mathematical Sciences, Amer. Math. Soc. Transl. Ser. 2, 234, eds. V. M. Buchstaber, B. A. Dubrovin, I. M. Krichever, Amer. Math. Soc., Providence, RI, 2014, 173–200 , arXiv: 1309.4884  mathscinet

   2013
25. I. A. Dynnikov, M. V. Prasolov, “Bypasses for rectangular diagrams. A proof of the Jones conjecture and related questions”, Trans. Moscow Math. Soc., 2013 (2013), 97–144  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 19)
26. I. A. Dynnikov, V. A. Shastin, “On independence of some pseudocharacters on braid groups”, St. Petersburg Math. J., 24:6 (2013), 863–876  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021